# SDR 1MUR20110308001

- Difficulty date: March 8, 2011
- Submitted: May 16, 2011
- Operation: General aviation
- Aircraft: N14654
- Make and model: Boeing 737524
- Aircraft serial: 28915
- Aircraft time: 28,566 hours, 14,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Part number: 65C335821
- Condition: Corroded
- Location: Zone 100
- Part time: 28,556 hours, 14,882 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HAS CORROSION AT AFT LOWER DOOR FRAME WEB AT STN NR 1006 LOCALIZED LEVEL II CORROSION NOTED.
